# SDR 2006FA0000563

- Difficulty date: April 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N777GD
- Make and model: Cndair CL6001A11
- Aircraft serial: 1023
- Engine: Lyc ALF502*
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 728318
- Part serial: 625
- Condition: Deployed
- Location: Nose Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DRIVEN GENERATOR (ADG) UNEXPECTED DEPLOYED ON POST TAKEOFF CLIMB OUT.  PRECAUTIONARY LANDING ACCOMPLISHED.  ADG MECHANICALLY RETRACTED/ SAFED; AIRCRAFT FERRIED TO MAINTENANCE DEPOT.  ALL WORK ACCOMPLISHED IAW MM.  (K)
